MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 16MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 16MM; KNEE INSTRUMENT : REAMERS
Catalog Number 217863176
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that check quick connect ends on reamers and adapters had complaints they are stripped.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> the instrument associated with this report was not received for examination.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.This complaint is monitored through depuy post market surveillance sep 419.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: the instrument associated with this report was not received for examination.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.The re-usable instrument associated with this product complaint investigation has been dispositioned by the raynham gdc refurbishment cell prior to customer quality being made aware of this allegation and is unavailable for examination.Late complaint entry and complaint aging for this investigation is the result of customer comments received during the refurbishment process expressing dissatisfaction.These comments were not evaluated for consideration of a complaint, by the gdc team, as required by the bridgewater/raynham refurbish center procedure.Associated corrections are found within raynham reprocessing cell complaint reporting capa: 009443.Due to the complaint age when reported to customer quality, in relation to the date the raynham gdc refurbishment cell processed and dispositioned the device, requests for additional information will not be executed as no patient events were identified within these refurbishment requests.A manufacturing record evaluation is not required as the allegation against the device combined with the age of the device indicate wear or use related failure rather than a potential manufacturing defect.The investigation would not be able to draw any conclusions as to root cause as no product is available to be analyzed.No information received with this complaint upon receipt or during the refurbishment process would indicate that a broader investigation or corrective action is necessary.Should additional information be received, the complaint may be re-opened to document the additional information and expand the investigation, as necessary.This complaint is monitored through depuy post market surveillance sep 419.Device history lot: null.Device history batch: null.Device history review: null.

Brand Name
MBT REVISION REAMER 16MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9240996
Report Number1818910-2019-112267
Device Sequence Number1564870
Product Code HTO
UDI-Device Identifier10603295096337
UDI-Public10603295096337
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863176
Device Lot NumberNG0110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer11/12/2019
11/12/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/12/2019
11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1